# SDR AALA201908029008

- Difficulty date: August 1, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 75,172 hours, 9,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R AFT VERTICAL EMERGENCY EXIT SIGN MISSING.  MAINTENANCE REPLACED EXIT LENS PER AMM 33-51-01.
